Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4650
Title: A nonstandard linear finite element method for a planar elasticity problem
Authors: Barbeiro, S. 
Ferreira, J. A. 
Issue Date: 2001
Citation: Applied Numerical Mathematics. 37:3 (2001) 331-340
Abstract: The aim of this work is to present a nonstandard linear finite element method for a planar elasticity problem. The error for the solution computed with this method is estimated with respect to H1×H1-norm and second-order convergence is shown.
URI: http://hdl.handle.net/10316/4650
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filec52f98ebb5ac491ca8660c657def04f9.pdf108.15 kBAdobe PDFView/Open
Show full item record

Page view(s)

253
checked on Nov 13, 2019

Download(s)

76
checked on Nov 13, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.